# SDR CALA2022121903409

- Difficulty date: December 16, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 85,850 hours, 17,967 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182N2001
- Condition: Dented
- Location: Rh Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK- R/H HORIZONTAL STAB UPPER SKIN BETWEEN FORWARD SPAR AND AUX SPAR HAS A DENT AT APPRO STAB STATION 200 TRANSCRIBED FROM HAECO NR 9282966 PERFORMED TAP TEST AND VISUAL, FOUND 3" X 4.25" AREA OF DISBONDE 51-70-10-2R-01.  HAECO GSO MECH V899890 INSP QC453 D SKIN ENCIRCLING .500" PUNCTURE. REMOVED DAMAGED SKIN AND CORE IAW B757-200 SRM 55-10-01-1A-1 FIG 101, SRM 51-70-10-2R-3, SRM 5 1-70-10-2R-0 PARA 6. COMPLETED REPAIR IAW B757-200 SRM
